Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 394732, 8 pages
http://dx.doi.org/10.1155/2013/394732
Research Article

Estimates for Multilinear Commutators of Marcinkiewicz Integrals with Nondoubling Measures

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 22 August 2013; Accepted 5 October 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Songbai Wang and Yinsheng Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Tolsa, “BMO, H1, and Calderón-Zygmund operators for non doubling measures,” Mathematische Annalen, vol. 319, no. 1, pp. 89–149, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Tolsa, “A proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderón-Zygmund decomposition,” Publicacions Matemàtiques, vol. 45, no. 1, pp. 163–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Tolsa, “The space H1 for nondoubling measures in terms of a grand maximal operator,” Transactions of the American Mathematical Society, vol. 355, no. 1, pp. 315–348, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. E. Hu, Y. Meng, and D. C. Yang, “Boundedness of some maximal commutators in Hardy-type spaces with non-doubling measures,” Acta Mathematica Sinica (English Series), vol. 23, no. 6, pp. 1129–1148, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Jiang, “Spaces of type BLO for non-doubling measures,” Proceedings of the American Mathematical Society, vol. 133, no. 7, pp. 2101–2107, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Nazarov, S. Treil, and A. Volberg, “Cauchy integral and Calderón-Zygmund operators on nonhomogeneous spaces,” International Mathematics Research Notices, no. 15, pp. 703–726, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Nazarov, S. Treil, and A. Volberg, “Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces,” International Mathematics Research Notices, no. 9, pp. 463–487, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Hu, H. Lin, and D. Yang, “Marcinkiewicz integrals with non-doubling measures,” Integral Equations and Operator Theory, vol. 58, no. 2, pp. 205–238, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Zhang, Boundedness of Marcinkiewicz integrals wtih Non-doubling measures [M.S. thesis], Xinjiang University, 2009.
  10. G. Hu, Y. Meng, and D. Yang, “New atomic characterization of H1 space with non-doubling measures and its applications,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 138, no. 1, pp. 151–171, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Ding, S. Lu, and Q. Xue, “Boundedness of commutators for the Marcinkiewicz integrals on Hardy spaces,” Mathematical Sciences Research Hot-Line, vol. 5, no. 9, pp. 47–58, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Hu and S. Liang, “Another characterization of the Hardy space with non doubling measures,” Mathematische Nachrichten, vol. 279, no. 16, pp. 1797–1807, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet